# SDR DLM88000237

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheat
- Location: E/E Bay
- Component: D31BAA
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON TAXI INTO GATE AT CAE, RAMP REPORTED SMOKE FROM THE NOSE WHEEL WELL AREA.  THE FIRE DEPT FOUND THE MAIN BATTERIES OVERHEATED AND REMOVED SAME.  REPLACED BATTERIES, CHARGER AND RELAY.
